Tylenol Extra Strength for Headache, Migraine, Arthritis & Pain Relief

Get fast relief of headache/migraine pain, arthritis pain, aches and pain due to colds and flu, menstrual pain and reduce fever with Tylenol Extra Strength Caplets, 50 count. Tough on pain, but gentle on your stomach.Contains 500 milligrams of acetaminophen in each caplet. Tylenol Extra Strength Caplets act quickly to provide effective relief of pain due to: headaches/tension headaches, migraine pain, arthritis pain, minor muscle sprains and strains, menstrual cramps, aches and pains due to colds and flu, and is unlikely to cause stomach upset.

Features:
  • TYLENOL Extra Strength eZTABS, 50 count, are tough on pain, gentle on your stomach     
  • Each tablet contains 500 mg of acetaminophen, a pain reliever and fever reducer 
  • Extra Strength formula provides relief of: headache and migraine pain, arthritis pain, menstrual pain and aches and pains due to colds and flu    
  • Easy to swallow tablets, providing effective pain relief while being gentle on the stomach   
Directions: Adult use only (12 years and older): Take one caplet every four to six hours. If pain or fever does not respond to one caplet, take two caplets at the next dose. Do not take more than eight caplets per day.

Medicinal ingredient (each caplet contains):
Acetaminophen 500 mg, Purpose: Pain reliever, fever reducer

Non-medicinal ingredients: Cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate, water.

Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days, or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.
 
Do not take if allergic to acetaminophen. Consult a doctor if you develop allergic reactions such as wheezing, rash, or itching. Use only on the advice of a doctor.
 
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
 
Not a standard dosage unit product.
 
CHILD RESITANT PACKAGE.  Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.  Store at room temperature, 15–30°C (59–86°F)

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.05ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;